Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Rashes on penis head. Cured after taking medicine. Reappears again. Diagnosed as genital candidiasis. Advice?

i (35years) have rashes on my penis-prepause since 8 years. I have tried many ointment like betnovate m, ketakenazole, miconazole , clotimazole & amlorofine. When i start treament recommended by doctors, such as cream & oral medication, its rases disappears for few days but again and again it appears. i and my wife was also treated by antifungal and then after i used to use condom for intercouse. i am no dibetic my fasting is 108 and pp is 124. I always cleans private part with plain water and soft soaps. Pl. guide me what to do. doctor diagnosed me is genital candidiasis . It completely clears when i use raw garlic but again appears. Now a days very little pimples present on shaft with no burning. i am very frustrated because same problem transfered in my wife when she uses antifungals she cures but few days after rashes itching occurs. abc mumbai India
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.Your problem is most likely fordyce spots which will get cleared usually by using antioxidants like garlic,green leafy vegetables,avocado and keep the area clean by clearing sweaty clothes at time.Fordyce spots are harmless.I advise tretinoin ointment for some of my patients for this.If yeast infection is there i treat with clotrimazole ointment for local application and tab fluconazole weekly once for 1 month to stop recurrence.Hope this may help you.
Let me know if you have any further query.
Answered: Mon, 16 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor